# SDR IXXA0300046O

- Difficulty date: July 8, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 81,002 hours, 33,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Condition: Separated
- Location: Duct
- Part time: 81,002 hours, 33,368 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM KPHL TO KTOL, DURING GEAR RETRACTION A NOISE AND VIBRATION OCCURRED.  WHEN GEAR WAS LOWERED NOISE AND VIBRATION DISSIPATED SLIGHTLY.   GEAR WAS CYCLED AND NO CHANGE OCCURRED.   MAINTENANCE FOUND DUCT SEPERATED AT COUPLING.   RESECURED DUCT, RESECURED CANVAS CURTAIN IN NOSE WHEEL WELL, IAW  MM.  INSPECTION OF NOSE WHEEL FRICTION BRAKES FOUND NO DEFECTS. AIRCRAFT WAS RETURNED TO SERVICE.
